On automorphisms of Enriques surfaces.

I. Dolgachev

Inventiones mathematicae (1984)

  • Volume: 76, page 163-178
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Dolgachev, I.. "On automorphisms of Enriques surfaces.." Inventiones mathematicae 76 (1984): 163-178. <http://eudml.org/doc/143123>.

author = {Dolgachev, I.},
journal = {Inventiones mathematicae},
keywords = {Enriques surface; automorphisms},
pages = {163-178},
title = {On automorphisms of Enriques surfaces.},
url = {http://eudml.org/doc/143123},
volume = {76},
year = {1984},

AU - Dolgachev, I.
TI - On automorphisms of Enriques surfaces.
JO - Inventiones mathematicae
PY - 1984
VL - 76
SP - 163
EP - 178
KW - Enriques surface; automorphisms
UR - http://eudml.org/doc/143123
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.